# SDR SWAA2023052451656

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 71,604 hours, 42,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD GALLEY AREA; ONE EMERGENCY LIGHTING BATTERY PACK FAILED CAPACITY TEST<[01] REMOVED & REPLACED ONE EMERGENCY BATTERY PACK (M01675); AT FWD GALLEY AREA; PER AMM 33-51-06
